Effective saturation for composite porous media

Micol Amar; Roberto Gianni

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni (2003)

  • Volume: 14, Issue: 4, page 297-305
  • ISSN: 1120-6330

Abstract

top
This paper is devoted to the study of the homogenization of a porous medium, composed of different materials arranged in a periodic structure. This provides the profile of the saturation function for the limit material.

How to cite

top

Amar, Micol, and Gianni, Roberto. "Effective saturation for composite porous media." Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni 14.4 (2003): 297-305. <http://eudml.org/doc/252370>.

@article{Amar2003,
abstract = {This paper is devoted to the study of the homogenization of a porous medium, composed of different materials arranged in a periodic structure. This provides the profile of the saturation function for the limit material.},
author = {Amar, Micol, Gianni, Roberto},
journal = {Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni},
keywords = {Homogenization; Parabolic equations; Filtration; Porous media; homogenization; parabolic equations; filtration; porous media},
language = {eng},
month = {12},
number = {4},
pages = {297-305},
publisher = {Accademia Nazionale dei Lincei},
title = {Effective saturation for composite porous media},
url = {http://eudml.org/doc/252370},
volume = {14},
year = {2003},
}

TY - JOUR
AU - Amar, Micol
AU - Gianni, Roberto
TI - Effective saturation for composite porous media
JO - Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni
DA - 2003/12//
PB - Accademia Nazionale dei Lincei
VL - 14
IS - 4
SP - 297
EP - 305
AB - This paper is devoted to the study of the homogenization of a porous medium, composed of different materials arranged in a periodic structure. This provides the profile of the saturation function for the limit material.
LA - eng
KW - Homogenization; Parabolic equations; Filtration; Porous media; homogenization; parabolic equations; filtration; porous media
UR - http://eudml.org/doc/252370
ER -

References

top
  1. ALT, H.W. - LUCKHAUS, S., Quasilinear elliptic-parabolic differential equations. Math. Z., 183, 1983, 311-341. Zbl0497.35049MR706391DOI10.1007/BF01176474
  2. ALT, H.W. - LUCKHAUS, S. - VISINTIN, A., On nonstationary flow through porous media. Ann. Mat. Pura Appl., 136(4), 1984, 303-316. Zbl0552.76075MR765926DOI10.1007/BF01773387
  3. BEAR, J. - VERRUIJT, A., Modeling groundwater flow and pollution. Reidel, Dordrecht1987. 
  4. BOURGEAT, A. - HIDANI, A., Effective model of two-phase flow in a porous medium made of different rock types. Appl. Anal., 58(1-2), 1995, 1-29. Zbl0833.76079MR1384587DOI10.1080/00036819508840360
  5. FASANO, A. - PRIMICERIO, M., Liquid flow in partially saturated porous media. J. for Inst. Math. Appl., 23, 1979, 503-517. Zbl0428.76076MR537493
  6. HORNUNG, U., Homogenization and porous media. Interdisciplinary Applied Mathematics, 6, Springer-Verlag, New York1997. Zbl0872.35002MR1434315DOI10.1007/978-1-4612-1920-0
  7. PRIMICERIO, M. - GIANNI, R., La filtración en medios porosos. Cuadernos del Instituto de Matemática «Beppo Levi», 18, Rosario - República Argentina, 1989. Zbl0737.35163MR1110151
  8. VAN DUYN, C.J. - MIKELIC, A. - POP, I.S., Effective equations for two-phase flow with trapping on the micro scale. Siam J. Appl. Math., 62(5), 2002, 1531-1568. Zbl1060.76097MR1918567DOI10.1137/S0036139901385564

NotesEmbed ?

top

You must be logged in to post comments.